MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Atlas; PTA Balloon Dilatation Catheter

Bard Peripheral Vascular, Inc. Atlas; PTA Balloon Dilatation Catheter
Catalog Number AT75144
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient was prepped for a percutaneous transluminal angioplasty (pta) procedure using an atlas balloon catheter.Prior to the procedure, it was noted that the balloon catheter had become disconnected from the sheath.It was further reported that the balloon had partially detached from the device while remaining partially attached.It was broken before they used it.The procedure was subsequently completed using an alternative device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: received one atlas pta dilatation catheter for evaluation.Upon visual evaluation, the balloon appeared to be folded and unused, however bunched balloon material was noted to the folded balloon material from the distal tip.No other anomalies were noted to the device.During functional testing, the balloon joints were examined under magnification, and no breaks were noted to the joints.No other breaks were noted to the device.No functional testing was performed.Therefore, the investigation is confirmed for the identified material deformation as the bunched balloon material was noted.However, the investigation is unconfirmed for the reported break as no breaks were noted to the device.A definitive root cause for the reported break and identified material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d2b (dqy; lit), g3, h6 (device, method, result).Section a through f : the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Atlas
Common Device Name
PTA Balloon Dilatation Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50078385
Report Number2020394-2026-01962
Device Sequence Number10219064
Product Code DQY
UDI-Device Identifier00801741062438
UDI-Public(01)00801741062438(11)260605(17)290228(10)RELQ3245
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAT75144
Device Lot NumberRELQ3245
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/07/2026
09/25/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/08/2026
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown